# SDR CA970226070

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 2121051R35
- Condition: Failed
- Location: 1st Turbine
- Part time: 21,542 hours
- Component: 200381012
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D, E

## Discrepancy

(CAN) PILOT REPORTED NR 3 ENGINE FAILED ON TAKEOFF.  DURING SPOOL UP AND PRIOR TO N1, A LOUD BANG WAS HEARD AND THE NR 3 ENGINE PARAMETERS WENT TO ZERO.  STRIP DOWN FOUND 1ST STAGE TURBINE ROTOR HAD FAILED, POSSIBLY A BLADE FAILURE, CAUSING A COMPLETE FAILURE OF COMBUSTOR SECTION.  INVESTIGATION BEING CARRIED OUT.  PART TC:  27,857.
